Sensitivity coefficients of discrete dynamic systems with delays

Тип публикации: статья из журнала

Год издания: 1996

Ключевые слова: conjugate equations; variation approach

Аннотация: A method for obtaining the sensitivity coefficients (the components of the gradient of the quality function in the variable parameters) of discrete dynamic systems which is based on the solution of conjugate equations is considered. A schema for computing the sensitivity coefficients of dynamic systems described by systems of delayed-argument difference equations is constructed.

Ссылки на полный текст

Издание

Журнал: JOURNAL OF COMPUTER AND SYSTEMS SCIENCES INTERNATIONAL

Выпуск журнала: Vol. 34, Is. 4

Номера страниц: 92-99

ISSN журнала: 10642307

Место издания: SILVER SPRING

Издатель: SCRIPTA TECHNICA PUBL

Авторы

  • Ruban A.I. (Krasnoyarsk State Engineering Univ, Krasnoyarsk, Russian Federation)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.